# SDR ERAA094436

- Difficulty date: February 15, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 8,934 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715
- Part serial: 21425
- Condition: Malfunctioned
- Location: Engine
- Part time: 12,236 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE SPLITS; GOVERNOR LAGS. WARRANTY REPAIR ACTION TAKEN:  SENT FOR REPAIR.  REPAIRED AND TESTED IAW MFG OHM FORM 15-1095A.
